# SDR CALA2017091103155

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 50,992 hours, 22,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3324
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY UNIT FAILED AT THE L1 DOOR.   REPLACED THE EPSU IAW AMM 33-51-38-00-0-001.
